# SDR IPXA2017081820672

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,810 hours, 16,180 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Nr 5 Slat
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, ON APPROACH WHEN SELECTING FLAPS TO 1 ON APPROACH RECEIVED A LE SLAT DISAGREE MESSAGE APPEARED AS WELL AS THE LEADING EDGE LIGHT.  THE FLAP NEEDLE WAS BETWEEN UP & 1. TROUBLESHOT AND  FOUND THE NR 5 SLAT INBOARD GEARED ROTARY ACTUATOR TRIPPED. REPLACED THE ACTUATOR IAW AMM 27-81-18-424-019. OPS CHECKED GOOD.
